# SDR SCNA20250909367

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-800
- Aircraft serial: 32348
- Aircraft time: 71,353 hours, 41,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARCING ON UPPER LH CORNER OF L1 WINDSCREEN WITH SMALL BURN SPOT	R&R L1 WINDOW PER AMM 56-11-11 LEAK CHECK AND OPS CHECK GOOD REMOVED COLLARS AND RESET BREAKERS ON P18-3 Q1,Q3,D1,D2,E2,E2 P6-3 A9,A10 P6-11 Q8,Q9
